Similar Questions with Answers
Question: I started having iron, calcium and vitamin tablets . Before I use to have follic acid and progesterone tablets . After started having iron,calcium and vitamin tablets my stool is having greenish brown colour. Is it normal??
Answer: Hello dear, prenatal vitamins can cause change in the colour and texture of the stools...so as long as you are not having any other issues like stomach pain or indigestion there's no need to be worried..
Question: I am taking iron and calcium tablets two times A day. One tablet calcium and iron after breakfast. One tablet iron and calcium in night. I am maintaining one hour gap between the two tablets. My question is that.. Is i m taking more than requirement? Is only one tablet of iron and one tablet of calcium is enough?
Answer: Hai dear iron and calcium shouldn't be taken at a time, both need to be taken with a gap of 8 hrs,moreover one of each is enough per day
Question: What is the right timings to take iron, vitamin D3, calcium tablets
Answer: Hi there... usually second trimester is good time and needs calcium and iron... during first trimester folic acid is very important